Affordable Access

Access to the full text

Infinitely many solutions for a class of fourth-order impulsive differential equations

Authors
  • Shokooh, Saeid
  • Afrouzi, Ghasem A.
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Jan 12, 2018
Volume
10
Issue
1
Pages
7–16
Identifiers
DOI: 10.1515/apam-2017-0038
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, by employing a critical point theorem, we establish the existence of infinitely many solutions for fourth-order impulsive differential equations depending on two real parameters.

Report this publication

Statistics

Seen <100 times